# SDR AALA20011412

- Difficulty date: July 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIVETS HEADS POPPED AND SKIN BULGED AT STRINGER 21R JUST AFT OF STRINGER 440.  REMOVED CORRODED SECTION OF STRINGER 21R AND INSTALLED STRINGER SPLICE PER SRM 53-10-3.  (M)
